# SDR 0601036740

- Difficulty date: May 18, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N640US
- Make and model: Boeing 747251F
- Aircraft serial: 23888
- Aircraft time: 71,122 hours, 15,399 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Housing
- Part number: 30001300009A
- Part serial: 1616
- Condition: Broken
- Location: Control Actuator
- Part time: 71,102 hours, 15,399 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: J, A

## Discrepancy

AFTER GEAR RETRACTION ON TAKEOFF, NR 4 HYDRAULIC QUANTITY LOW LIGHT ILLUMINATED, AND INDICATOR WENT TO 0.  CREW FOLLOWED COM PROCEDURE.  DUMPED FUEL, RETURNED TO ANC, AND LANDED WITHOUT INCIDENT.  ANC MAINTENANCE FOUND RIGHT CENTRAL CONTROL ACTUATOR FILTER HOUSING BROKEN.  REMOVED AND REPLACED CENTRAL CONTROL ACTUATOR.  OPERATIONAL CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
